# SDR DALA1148033115

- Difficulty date: August 12, 2011
- Submitted: August 15, 2011
- Operation: Air carrier
- Aircraft: N315NB
- Make and model: Airbus A319-114
- Aircraft serial: 1230
- Aircraft time: 31,182 hours, 15,993 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BILGE AREA FROM FR56 TO FR58 STR 38L SILL PLATE CORRODED.  BLENDED AREA IAW A319 SRM 51-74-00 SILL PLATE OUT OF LIMITS DIM: L=6" W=2" D=.025" REMAINING MAT.014 IAW SRM 53-00-14.  REMOVED SILL PLATE FROM FR56 TO FR58  STR 38L IAW SRM 51-42-11 RECEIVED NEW SILL PLATE - STAM TRAVELER T11/892022, FABED IAW SRM 53-41-14, P/N D53470477208 BATCH 501894A0, LOCATED & DRILLED IAW SRM 51-44-11, INSTALLED NEW SILL PLATE IAW SRM 51-42 -11.
